(+66) 61 346 3891 info@thewestwindtrail.run

Friday 24th December 2021

Venue : Pai District Office , Mae Hong Son
Google maphttps://goo.gl/maps/F7PRC46jozK3JYAGA

 

Time Event
11:00 -21:00 All distance : Registration / bib collection

 

Saturday 25th December 2021

Venue : Huai Nam Dang National Park, Chaing Mai (For 120km and 42km)
Google maphttps://goo.gl/maps/NMN9ryGBusMYrs2B8

 

Time Event
03:30 120km : Special need bags collection
05:00 Block A 120km Race Start : (Check in 15 mins before race start)
05:15 Block A 42km Race Start : (Please come to the start line before 5 a.m.)
05:30 Block B

 

Saturday 25th December 2021

Venue : Pai Historical Bridge
Google map : https://goo.gl/maps/Lqjx6pSfpei8uXKh7

Time Event
06:00 Block A 32km Race Start : (Check in 15 mins before race start)
06:15 Block B
06:30 Block C
06:00 – 07:00 75km : Special need bags collection
07:00 Block A 75km and 60km Race Start : (Check in 15 mins before race start)
07:15 Block B
07:30 Block C
08:00 Block A 12km Race Start : (Check in 15 mins before race start)
08:15 Block B
11:00 12km : Cut-off at Fininish Line (According to the individual’s start time)
15:00 32km : Cut-off at Fininish Line (According to the individual’s start time)
16:15 42km : Cut-off at Fininish Line (According to the individual’s start time)

 

Sunday 26th December 2021

Venue : Pai Historical Bridge
Google map : https://goo.gl/maps/Lqjx6pSfpei8uXKh7

Time Event
00:00 60km : Cut-off at Fininish Line (According to the individual’s start time)
05:00 75km : Cut-off at Fininish Line (According to the individual’s start time)
08:00 – 14:00 120km and 75km : Return Special need bag
14:00 120km : Cut-off at Fininish Line (According to the individual’s start time)

CONTACT

PHONE
(+66) 61 346 3891

MAIL
INFO@THEWESTWINDTRAIL.RUN